MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR 42MM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR 42MM PLT TIP
Model Number MDLR RV RMR 42MM PLT TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the tip of reamer broke as the surgeon was pulling out of glenoid.The (b)(6) y/o male patient was x-rayed patient no tip visible.Suspect that tip was in suction receptacle.Patient was last known to be in stable condition following the event.Device will be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) based on capa2017-12 and capa2019-48, the broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip feature.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR 42MM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10502009
Report Number1038671-2020-00515
Device Sequence Number11660984
Product Code LXH
UDI-Device Identifier10885862087638
UDI-Public10885862087638
Combination Product (Y/N)N
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDLR RV RMR 42MM PLT TIP
Device Catalogue Number321-25-42
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date11/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR